# SDR FDEA201303050498

- Difficulty date: March 5, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N832622
- Condition: Corroded
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1320 TO 1340, LBL 64 TO LBL 70 HAS CORROSION UNDERSIDE OF CREASE BEAM WEB.  REMOVED AND REPLACED WITH NEW CREASE BEAM WEB FABRICATED  AND INSTALLED IAW DWG 146N8322 SHT.1. REV.F. REPAIR IS MAJOR.
